MathSciNet Relay Station
MathSciNet bibliographic data
MR1468945 (98j:11021) 11D41 (11R29)
Steiner, Ray Class number bounds and Catalan's equation. Math. Comp. 67 (1998), no. 223, 1317–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement